# SDR MASA200700791

- Difficulty date: November 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 17,606 hours, 15,973 cycles
- System (JASC): 2300 · Communications System
- Part: Button
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7364 ORD - AFT FA "EMER" PUSH BUTTON INOP.  MX FOUND PUSHBUTTON TO WORK NORMALLY.
